# SDR FDEA202104291070

- Difficulty date: April 29, 2021
- Submitted: May 14, 2021
- Operation: Air carrier
- Aircraft: N319FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 47820
- Aircraft time: 102,655 hours, 31,222 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Panel
- Part number: ANB73292
- Condition: Delaminated
- Location: Right
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H FILLET PANEL 152PT HAS DELAMINATION LOWER FWD EDGE.MARKED REPAIR DELAMINATED LOWER FWD EDGE PER SRM 51-43-01 VOL.2
